# SDR ASAA2023111246160

- Difficulty date: November 12, 2023
- Submitted: November 14, 2023
- Operation: Air carrier
- Aircraft: N952AK
- Make and model: Boeing 737-9
- Aircraft serial: 60390
- Aircraft time: 4,378 hours, 1,279 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L VALVE CAUTION LIGHT REMAINED ILLUMINATED WHEN THE WING ANTI ICE SWITCH WAS ON WHEN THE SWITCH WAS TURNED OFF, THE LIGHT WENT OUT. GROUNDED - YES. PERFORED AMM 30-11-11-200-801. OPS CHECK NROMAL. NO DEFECTS NOTED. OK FOR SERVICE.
